MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant devices logic cr femoral por, left, sz 3.5 (cat# 02-010-04-0235 / serial# (b)(6)).Lgc tibial fit tray cem sz 3.5f / 3.5t (cat# 02-012-45-3535 / serial# (b)(6)).Three peg patella 38mm (cat# 200-02-38 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
Approximately 5 years 3 months after a total left knee replacement, the patient was revised due to osteolysis/loosening of the femur as a result of patella and tibial insert wear.All devices were replaced, the reported event is not related to the breakage of a device.The reported event did not lead to a surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images and x-rays received.The devices are not available for evaluation as they were discarded by the hospital.
 
Additional Manufacturer Narrative
Result of investigation: the reason for the revision cannot be confirmed from the information provided, but may be the result of prosthesis wear of the tibial insert as reported, femoral loosening, or due to inclusion of the polyethylene in the packaging recall.However, the reported femoral loosening could not be confirmed and potential contributions of patient-related considerations to the event could not be assessed since relevant clinical information was not provided.Based on the provided images, there does not appear to be wear of the patellar component.

Brand Name
LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19650148
Report Number1038671-2024-02235
Device Sequence Number17798332
Product Code JWH
UDI-Device Identifier10885862159243
UDI-Public10885862159243
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2024
Device Model NumberLOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Device Catalogue Number02-012-47-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale